Society for Special Functions and their Applications (Life Membership No. 1401/2016)
Indian Mathematical Society (Life Member No. L/2017/156)
International Society of Difference Equations (Membership No.2019/373)
Ramanujan Mathematical Society (Life membership No. 1553)
Kolkata Mathematical Society (Life membership No. LI13)
Member of International Association of Engineers (Membership No. 132525)
IEEE member (annual member 2018) membership No. 25290091
Vijñāna Parishad of India (Life membership No. LMVPI/2020/290)
School Science and Mathematics Association (SSMA)
Forum for Advanced Training Education & Research (FATER) FATER ACADEMY OF INDIA (Life membership No. FAI/LM/RAJ/16/2021).
International Multidisciplinary Research Foundation (Membership ID: 21120)
Member of IMRF-2021-22
Member of SEMS Welfare Foundation (membership no. SEMS/MLC/000242)
Affiliate Member - DI-AFFIL, American Mathematical Society.
The Mathematics Consortium (Life Member L-41).
Member of Asian Council of Science Editors, January-December 2025 (Membership No: 242615882).
Life Member of Vijnana Bharati 2025 onwards.
M.M. Gour, S. Joshi & P. Goswami and Teodor Bulboaca, Sufficient Condition for q-Starlike and q-Convex Functions Associated with Normalized Gauss Hypergeometric Function, FILOMAT, 36:12,4011-4024 (2022).
Vandana Palsaniya, Ekta Mittal, Sunil Joshi, and Sunil Dutt Purohit, Some novel inequalities via tempered fractional integral operator and their applications, Palestine Journal of Mathematics, 14(2), 52-64, (2025).
Nikhil Sharma, Sunil Joshi, and Pranay Goswami, An enhanced artificial neural network approach for solving nonlinear fractional-order differential equations, Partial Differential Equations in Applied Mathematics. Volume 15, September 2025, 101230.
Priyanka Gupta, Sunil Joshi, Ekta Mittal, Murli Manohar Gour, A New Extended Multivariable Horn Function, International Journal of Mathematics for Industry, 2450011 (10 pages) May, (2024). https://dx.doi.org/10.1142/S2661335224500114.
Nirmal K., Sunil J., & Sunil D. Purohit, Some Unified Integral Formulae Associated with Hurwitz - Lerch Zeta Function, Palestine Journal of Mathematics, Vol. 12(1), 990-997 (2023).